# SDR BTIA20150226004

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,132 hours, 18,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 74123864
- Part serial: G1974
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN APPROVED PRE CERTIFICATION MINI EVACUATION DEMONSTRATION THE DOOR R1 ESCAPE SLIDE & RAFT FAILED TO DEPLOY FROM THE ACFT & INFLATE PROPERLY.  INITIAL INVESTIGATION REVEALED THAT THE SLIDE PACK ASSEMBLY LANYARD, CONNECTING CABLE & PINS MECHANISM FAILED TO RELEASE THE SLIDE FROM THE PACK ASSEMBLY.  THIS ALSO PREVENTED THE DOOR FROM OPENING SUFFICIENTLY TO RELEASE THE DOOR ASSIST CHARGE.  INITIAL INVESTIGATION ALSO REVEALED THAT THE SLIDE PACK ASSEMBLY WAS INSTALLED ON THE ACFT DOOR CORRECTLY IAW THE AMM.  THE SLIDE WAS REMOVED FROM THE ACFT, QUARANTINED & PROPERLY SHIPPED TO AN OVERHAUL VENDOR, AVIATION INFLATABLES, FOR FURTHER INVESTIGATION & RE-PACKING.
